Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some applications of Fourier analysis and calculus of probability to the study of real roots of algebraic equations

Author: Alfred M. Peiser
Journal: Trans. Amer. Math. Soc. 56 (1944), 470-493
MSC: Primary 41.1X
MathSciNet review: 0011755
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Appell and J. Kampé de Fériet, Fonctions hypergéométriques et hypersphériques, Paris, 1926.
  • [2] H. Cramér, Random variables and probability distributions, Cambridge, 1937.
  • [3] H. Hahn, Über die Darstellung gegebener Functionen durch singuläre Integrale, Denkschriften der K. Akademie der Wissenschaften, Vienna, Mathematisch-Naturwissenschaftliche Klasse, vol. 93 (1917) pp. 585-655.
  • [4] E. Hille, A class of reciprocal functions, Ann. of Math. (2) vol. 27 (1925-1926) pp. 427-464. MR 1502747
  • [5] M. Kac, On the average number of real roots of a random algebraic equation, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 314-320. MR 0007812 (4:196d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X

Additional Information

Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society